# SDR DALA2014090304942

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 38,678 hours, 26,379 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LIFE RAFT PRESSURE LOW.  R & R TAILCONE SLIDE IAW AMDS CARD 2561-4643.
